# SDR SWAA2022121978224

- Difficulty date: December 3, 2022
- Submitted: December 19, 2022
- Operation: Air carrier
- Aircraft: N211WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34163
- Aircraft time: 58,988 hours, 35,116 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Elongated
- Location: Door Post
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CABIN FLIGHT DECK ENTRY DOOR RT POST UPPER AREA INTERCOSTAL HOLES ENLONGATED.   TRIMMED EDGE DAMAGE HOLES IAW SRM 53-00-04-1A-1, FIGURE 102, DETAIL G.   PERFORMED HFEC AROUND PERIMETER OF TRIMMED OUT AREAS IAW NDTM PART 6, 51-00-00, PROCEDURE 23.  NO CRACKS.  FOUND OUT OF LIMITS IAW SRM 53-00-04-1A-1, FIG 102, DETAIL G.  REMOVED THE INTERCOSTAL IAW SRM 51-40-02-0G-0.  LOCATED & DRILLED A NEW INTERCOSTAL IAW SRM 51-40-05-0G-0.  TREATED AND PRIME IAW SRM 51-20-0-0G-0.   INSTALLED THE NEW INTERCOSTAL IAW SRM 51-40-02-0G-0.
